Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

How long should i continue Azithral for flu?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2465 Questions
Question
Dear Sir,
I have started taking azithral 500mg since yesterday night due to high fever and tosillitis and would like to know the following:
1)How long shall i continue as i am planning 2 times a day for 3 days as there is no fever but there is burning sensation on the inner left hand side of throat.
2)Is it the viral due to weather change as i am prone to tonsillitis very often
3)What are the medicines shall i take along with azithral 500mg as there is stomach ache and i am having loose stools
4)I am not feeling thirsty very often and having lots of pain in my legs.
waiting for reply for all the above line by line.
Regards.
Posted Thu, 28 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Satvinder Bakshi 18 minutes later
Brief Answer:
looks like a viral infection!

Detailed Answer:
Hello

This is the flu season and it is likely that you may be having a viral infection, hwever i cannot confirm this without examining you!

Since you have started azithromycin(azithral ) , i would like you to continue it, but i would like you to take it only ONCE a day and not twice for 3 days, since you should finish the course of antibiotic once you started it.

Viral infections are more common in this weather , so it may be viral , but again this cannot be confirmed without examining you.

You can take capsule omeprazole 20 mg for the stomach pain and oral rehydration solution 2-3 times a day for the loose stool. If you are having vomiting , blood in stool of the frequency is more , i would like you to meet your doctor immediately as you may need intravenous hydration.

Pain is legs may be due to the viral infection and you can take tablet paracetamol 500 mg 2-3 times a day for it .

Please take rest and drink lots of water/lemon juice. , it will help.

Get well soon!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor